Side effects of testosterone enanthate injections

The few times I tried to have two shakes a day I got sick. I could literally feel my insides working overtime and it made me run to the bathroom a lot and I felt weak and uncomfortable and nauseas. This is when I started to just do one shake a day and the two weeks I was doing this I felt the runs often and I was getting headaches, on the verge of migraines, every single day. When I wasn’t dealing with a headache I felt a headache coming. It was constant. I also had a very dry mouth and I was constantly drinking water. When I wasn’t drinking water I felt nauseas from how dry my mouth was. It wasn’t until I bought the protein bars and immediately got a headache that I put two and two together.

Side effects of testosterone enanthate injections

side effects of testosterone enanthate injections

Media:

side effects of testosterone enanthate injectionsside effects of testosterone enanthate injectionsside effects of testosterone enanthate injectionsside effects of testosterone enanthate injectionsside effects of testosterone enanthate injections

http://buy-steroids.org